It is AVANZA not Avinza
Hi just been prescribed AVANZA. Can anyone tell me their experience with this drug please? Thankyou?
Added 10 Aug 2011:
i know what it is suppose to do and the side effects i was just hoping that someone had been on it or is on it and can tell me how affective it is and if they gained weight whilsted being on it. Thanks hope someone has a story for me otherwise no worries and be safe.
Copied & pasted the info for you, hope it helped?
Generic for Avanza (Mirtazapine) is a tetracyclic antidepressant used for the treatment of major depressive disorder. By restoring the balance of chemicals such as norepinephrine and serotonin in the brain, Generic for Avanza helps relieve the symptoms of depression such as sleeping problems, loss of interest in activities, loss of appetite, and so on.
Recommended Dosage - Discount Prescription Drug Generic for Avanza
The dosage of Generic for Avanza prescribed to each patient will vary. Take Generic for Avanza by mouth, preferably at bedtime.
Side Effects of Generic for Avanza
Generic for Avanza can cause some side effects. If they do occur, the side effects of Generic for Avanza are most likely to be minor and temporary. However, some may be serious and may require the individual to inform the doctor.
Generic for Avanza can cause side effects such as nausea, stomach pain, drowsiness, weakness, dry mouth, constipation, and weight gain. This is not a complete list of all side effects.
Generic for Avanza can interact with MAO inhibitors and tranquilizers.
What drug(s) may interact with Generic for Avanza?
It may be noted that drugs other than those listed above may also interact with Generic for Avanza
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2014 • 1 answer
Posted 27 Jul 2015 • 1 answer
Posted 9 Oct 2015 • 2 answers
I've just been prescribed mirtazapine, will it help with my legs as they always feel heavy and ache?
Posted 5 Feb 2016 • 2 answers
Posted 11 May 2017 • 2 answers